Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Bismarck, ND

May 16, 2015Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 16, 2015, 7:14 PM CDT for Stutsman County, North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2015, 7:14 PM CDT (00:14 UTC)
Expired
May 16, 2015, 8:00 PM CDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stutsman County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS53 KBIS 170014
SVRBIS
NDC093-170100-
/O.NEW.KBIS.SV.W.0009.150517T0014Z-150517T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 800 PM CDT

* AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  SPIRITWOOD LAKE...OR 7 MILES NORTHEAST OF JAMESTOWN...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SPIRITWOOD LAKE AROUND 725 PM CDT.
  COURTENAY AROUND 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR 
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4687 9857 4696 9871 4704 9869 4720 9860
      4733 9850 4733 9847 4725 9846 4697 9847
TIME...MOT...LOC 0013Z 208DEG 23KT 4700 9861 

HAIL...0.75IN
WIND...60MPH
 
$$

HEINERT
2 follow-up statements
753 
WWUS53 KBIS 170032
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT SAT MAY 16 2015

NDC093-170100-
/O.CON.KBIS.SV.W.0009.000000T0000Z-150517T0100Z/
STUTSMAN ND-
732 PM CDT SAT MAY 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN COUNTY...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPIRITWOOD
LAKE...OR 16 MILES NORTHEAST OF JAMESTOWN...MOVING NORTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  COURTENAY AROUND 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR 
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4697 9857 4696 9863 4702 9867 4720 9860
      4733 9850 4733 9847 4725 9846 4699 9847
TIME...MOT...LOC 0032Z 208DEG 23KT 4711 9853 

HAIL...0.75IN
WIND...60MPH
 
$$

HEINERT
297 
WWUS53 KBIS 170058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT MAY 16 2015

NDC093-170107-
/O.EXP.KBIS.SV.W.0009.000000T0000Z-150517T0100Z/
STUTSMAN ND-
758 PM CDT SAT MAY 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN COUNTY
WILL EXPIRE AT 800 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN 
IS STILL POSSIBLE TONIGHT.

LAT...LON 4697 9857 4696 9863 4702 9867 4720 9860
      4733 9850 4733 9847 4725 9846 4699 9847
TIME...MOT...LOC 0054Z 208DEG 23KT 4711 9853 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:39 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 16, 3:39 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT SAT MAY 16 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 340 PM CDT SAT MAY 16 2015

CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WEATHER POSSIBILITY
AND HEAVY RAIN. BY THE END OF THE SHORT TERM THE TRANSITION TO
MUCH COOLER WEATHER WITH SOME SNOW BEGINS TO BE SEEN.

AT 230 PM CDT...SURFACE LOW PRESSURE WAS CENTERED NEAR NORTHWEST
SOUTH DAKOTA WITH AN EAST WEST WARM FRONTAL BOUNDARY EXTENDED
ACROSS NORTH CENTRAL SOUTH DAKOTA. FLOW OVER THE WARM FRONT WAS
GENERATING SHOWERS AND SCATTERED THUNDERSTORMS FROM MOBRIDGE NORTH
TO NEAR MINOT AND NORTH TO THE CANADIAN BORDER.

CONCERNING SEVERE WEATHER POTENTIAL...AN 18Z KBIS SOUNDINGS WAS
CONDUCTED. HRRR FORECAST CAPE VALUES IN THE NEIGHBORHOOD OF 2000
ARE FORECAST TO POOL ACROSS SOUTH CENTRAL INTO SOUTHEAST NORTH
DAKOTA LATE THIS AFTERNOON AND EVENING. EXPECT THE SEVERE WEATHER
POTENTIAL TO EXTEND FROM BISMARCK EAST. TO THE WEST EXPECT MORE
ELEVATED THUNDERSTORMS.

LATE TONIGHT AND SUNDAY...AN UPPER LEVEL LOW SWINGS INTO EASTERN
SOUTH DAKOTA THEN TRACKS NORTHEAST AND SPREADS A LARGE AREA OF THE
RAINSHOWERS ACROSS THE EAST HALF OF THE STATE AND ESPECIALLY THE
JAMES RIVER VALLEY. ACROSS THE NORTH CENTRAL...COOLER AIR WILL
BEGIN A RAIN/SNOW CHANGE OVER. AS THE SURFACE LOW WRAPS UP NORTH
WINDS OF 25 TO 35 MPH WILL BE COMMON ACROSS CENTRAL NORTH DAKOTA
ON SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM CDT SAT MAY 16 2015

RAIN...SNOW AND COLD TEMPERATURES WILL HIGHLIGHT THE LONG TERM.

THE STORM IMPACTING NORTH DAKOTA SATURDAY AND SUNDAY WILL CONTINUE
TO INFLUENCE THE REGION THROUGH MONDAY. THE UPPER LEVEL LOW AND
SURFACE LOW WILL BECOME NEARLY VERTICALLY STACKED OVER EASTERN
NORTH DAKOTA SUNDAY NIGHT. THIS WILL LEAD TO ENHANCED LIFT AND
PRECIPITATION ACROSS PORTIONS OF CENTRAL AND EASTERN NORTH DAKOTA.
AS THE LOW PROPAGATES EASTWARD SUNDAY NIGHT INTO MONDAY...COLD
AIR WILL WRAP IN FROM THE NORTH. A STEADY RAIN WILL TRANSITION TO
SNOW FROM NORTHWEST TO SOUTHEAST SUNDAY NIGHT. IN ADDITION TO
TRANSITIONING RAIN TO SNOW...STRONG COLD AIR ADVECTION AND A STEEP
PRESSURE GRADIENT WILL PRODUCE GUSTY NORTHWEST WINDS AROUND 35
MPH.

THE 12 UTC GFS/ECMWF/SREF/GEM ARE IN GOOD AGREEMENT WITH RESPECT
TO PRECIPITATION AMOUNTS AND TEMPERATURES. THEREFORE...UTILIZED A
BLEND OF THE OPERATIONAL MODELS. THIS GENERALLY YIELDED LIQUID
PRECIPITATION AMOUNTS AROUND HALF AN INCH AND SNOW AMOUNTS AROUND
1 OR 2 INCHES SUNDAY NIGHT INTO MONDAY. WITH TEMPERATURES HOVERING
NEAR FREEZING...ROAD TEMPERATURES COULD BE WARM ENOUGH TO LIMIT
NEGATIVE IMPACTS TO TRAVEL. FROST AND TEMPERATURES IN THE 20S AND
LOW 30S ARE LIKELY SUNDAY NIGHT AND MONDAY NIGHT.

FOR NORTH DAKOTA THE REST OF THE LONG TERM APPEARS COOL AND
DRY...WITH FREQUENT RAIN CHANCES ACROSS SOUTH DAKOTA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 340 PM CDT SAT MAY 16 2015

AT 230 PM CDT A WARM FRONT EXTENDED FROM A SURFACE LOW PRESSURE
CENTERED OVER NORTHWEST SOUTH DAKOTA WITH AN EAST WEST WARM FRONT
EXTENDING EAST ACROSS NORTH CENTRAL SOUTH DAKOTA. MOIST FLOW OVER
THE FRONT WILL MAINTAIN WIDESPREAD IFR KISN- KDIK-KBIS-KMOT WITH
MVFR CONDITIONS KJMS. THUNDERSTORMS WILL BECOME MORE NUMEROUS
LATE SATURDAY AFTERNOON AND EVENING EAST OF KBIS- KMOT LINE.

&&

.HYDROLOGY...
ISSUED AT 340 PM CDT SAT MAY 16 2015

FORECAST PRECIPITATION AMOUNTS THROUGH SUNDAY NIGHT RANGE BETWEEN
ONE AND TWO INCHES. CONFIDENCE IS LOW REGARDING TIMING AND
PLACEMENT OF RAIN SHOWERS AND THUNDERSTORMS...THUS AFFECTING
EXPECTED RAINFALL AMOUNTS. FUTURE FORECASTS MAY NEED TO INCLUDE AN
AREAL FLOOD WATCH...ESPECIALLY IF FORECAST CONFIDENCE INCREASES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
LONG TERM...AJ
AVIATION...WAA
HYDROLOGY...WAA
Hazardous weather outlook, May 16, 6:54 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT SAT MAY 16 2015

NDZ001-002-009-010-017-018-031>033-040-041-043-044-180000-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
654 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TOTAL RAINFALL AROUND ONE INCH THIS WEEKEND COULD LEAD TO BRIEF
FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.

ACCUMULATING SNOW IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH
DAKOTA. ONE OR TWO INCHES ARE POSSIBLE ON THE GRASS. HIGHER
AMOUNTS ARE POSSIBLE NEAR THE TURTLE MOUNTAINS.

FROST IS POSSIBLE SUNDAY NIGHT AND MONDAY NIGHT...WITH LOWS IN
THE 20S AND 30S FORECAST.

.SPOTTER INFORMATION STATEMENT...

CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT
701-223-4582 OR POST THEM TO OUR SOCIAL MEDIA SITES OR ONLINE
REPORTING FORM AT WWW.WEATHER.GOV/BIS...CLICK ON CURRENT HAZARDS
ABOVE AND TO THE LEFT OF THE MAIN PAGE MAP...THEN CLICK SUBMIT A
REPORT.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-180000-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
654 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN TONIGHT...SOME STORMS COULD BE
SEVERE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAIN THIS WEEKEND COULD LEAD TO BRIEF FLOODING OF LOW LYING
OR POOR DRAINAGE AREAS.

ACCUMULATING SNOW IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH
DAKOTA. ONE OR TWO INCHES ARE POSSIBLE ON THE GRASS. HIGHER
AMOUNTS ARE POSSIBLE NEAR THE TURTLE MOUNTAINS.

FROST IS POSSIBLE SUNDAY NIGHT AND MONDAY NIGHT...WITH LOWS IN
THE 20S AND 30S FORECAST.

.SPOTTER INFORMATION STATEMENT...

CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT
701-223-4582 OR POST THEM TO OUR SOCIAL MEDIA SITES OR ONLINE
REPORTING FORM AT WWW.WEATHER.GOV/BIS...CLICK ON CURRENT HAZARDS
ABOVE AND TO THE LEFT OF THE MAIN PAGE MAP...THEN CLICK SUBMIT A
REPORT.

KING

In the hours before

Special weather statement, May 16, 5:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
536 PM CDT SAT MAY 16 2015

NDZ037-047-048-162300-
STUTSMAN ND-LA MOURE ND-LOGAN ND-
536 PM CDT SAT MAY 16 2015

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN LAMOURE...NORTHEASTERN
LOGAN AND SOUTHEASTERN STUTSMAN COUNTIES UNTIL 600 PM CDT...

AT 536 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF JUD...OR 17 MILES NORTHWEST OF EDGELEY...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUD...SYDNEY...ALFRED AND MILLARTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4640 9897 4646 9916 4682 9902 4681 9881
      4677 9855
TIME...MOT...LOC 2236Z 206DEG 27KT 4652 9901

JONES
Local storm report, May 16, 6:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
641 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       BISMARCK                46.81N 100.78W
05/16/2015  M1.55 INCH       BURLEIGH           ND   NWS EMPLOYEE

            1.33 OF THE 1.55 INCHES FELL IN THE LAST TWO HOURS AT WFO
            BISMARCK. NWS EMPLOYEEE REPORTED UNDERPASSES WERE SEEING
            EXCESSIVE WATER ALONG WITH WATER AT CURB HEIGHT ON SOME
            STREETS.

&&

NHEINERT
Special weather statement, May 16, 6:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT SAT MAY 16 2015

NDZ037-170015-
STUTSMAN ND-
648 PM CDT SAT MAY 16 2015

...SPECIAL WEATHER STATEMENT FOR EASTERN STUTSMAN COUNTY UNTIL 715 PM
CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SPIRITWOOD LAKE...BUCHANAN...SPIRITWOOD...PINGREE...
ELDRIDGE AND SYDNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4668 9871 4689 9901 4722 9898 4720 9847
      4696 9846
TIME...MOT...LOC 2348Z 209DEG 19KT 4686 9875

JONES
Special weather statement, May 16, 7:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM MDT SAT MAY 16 2015

NDZ031-170030-
GOLDEN VALLEY ND-
602 PM MDT SAT MAY 16 2015

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL GOLDEN VALLEY COUNTY
UNTIL 630 PM MDT...

AT 602 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SENTINEL BUTTE...OR 10 MILES EAST OF BEACH...MOVING SOUTHEAST AT 25
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SENTINEL BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4708 10375 4690 10360 4678 10378 4699 10394
TIME...MOT...LOC 0002Z 323DEG 23KT 4694 10378

JONES
Local storm report, May 16, 7:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HEAVY RAIN       7 N BISMARCK            46.91N 100.78W
05/16/2015  M2.98 INCH       BURLEIGH           ND   TRAINED SPOTTER

            LIGHT RAIN AT TIME OF OBSERVATION

&&

MMATHEWS
Local storm report, May 16, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     2 NNE JAMESTOWN         46.94N  98.69W
05/16/2015  M61 MPH          STUTSMAN           ND   ASOS

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:02 PM CDTSpecial Weather StatementBISGolden Valley28 min
May 16, 7:23 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley52 min
May 16, 8:14 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope61 min
May 16, 9:18 PM CDTAreal Flood AdvisoryBISGrant3 hr
May 16, 9:21 PM CDTSpecial Weather StatementBISSlope24 min
May 16, 9:24 PM CDTSpecial Weather StatementBISSlope36 min
May 16, 9:53 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Slope44 min
May 16, 10:39 PM CDTSpecial Weather StatementBISBowman36 min
May 17, 4:23 AM CDTWind AdvisoryBISBottineau, Burleigh, Dickey, Emmons, Foster, Grant and 13 more27 hr
May 17, 4:45 AM CDTWinter Weather AdvisoryBISBottineau, Burke, Foster, McHenry, Mountrail, Pierce and 4 more26 hr
May 17, 9:52 AM CDTAreal Flood AdvisoryBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more24 hr
May 17, 1:13 PM CDTRiver Flood WarningBISBottineau7 days
May 17, 2:54 PM CDTFreeze WarningBISAdams, Billings, Bowman, Burke, Burleigh, Dickey and 19 more19 hr
May 17, 6:05 PM CDTHigh Wind WarningBISPierce, Rolette7 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.